Stationary Black Holes

Author(s)
Robert Beig, Piotr T. Chruściel
Abstract

We review the theory of uniqueness of stationary black hole solutions of vacuum Einstein equations.

Organisation(s)
Gravitational Physics
Volume
1
Pages
449-454
No. of pages
6
DOI
https://doi.org/10.1016/B978-0-323-95703-8.00058-6
Publication date
10-2024
Peer reviewed
Yes
Austrian Fields of Science 2012
103019 Mathematical physics
Keywords
ASJC Scopus subject areas
General Mathematics
Portal url
https://ucrisportal.univie.ac.at/en/publications/4068e435-6737-492a-9ae1-37a8f805b5ee